# SDR YENA2023062200702

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CENTER LONG BEAM BTW FR12-13 Y=209 TO Y=303 AT FWD FLOOR STRUCTURE; REMOVED & REPLACED LONG BEAM LOCATED BTW FR 12-13 Y=209 AND Y=303 AND BTW FR 18-19, Y=209 TO Y=303 IN CABIN FLOOR STRUCTURE IAW EMB-190 SRM 51-41-01. ALL WORK PERFORMED ON TECHOPSMX NR 1241890- 0087.
